# SDR YENA2020021950186

- Difficulty date: February 15, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 2970
- Aircraft time: 52,526 hours, 18,649 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: M9263
- Condition: Mismanufactured
- Part time: 24,023 hours, 8,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, IMPROPERLY PACKED SLIDE RAFT 832 AND 841; REF AEM NR 2020-22/1-2020-44576 - REMOVED AND REPLACED EMERGENCY SLIDE RAFT 832 AND 841 IAW A320 AMM 25-62-44-400-007-A, 25-62-44-400-803-A. ALL OPS CHECK GOOD.
